On strong laws of large numbers for 2-dimensional positively dependent random variables
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 709-718
Tae-Sung Kim, Hoh-Yoo Beak, and Hye-Young Seo
Wonkwang University, Wonkwang University, Wonkwang University
Abstract : In this paper we obtain strong laws of large numbers for 2-dimensional arrays of random variables which are either pairwise positive quadrant dependent or associated. Our results imply extensions of Etemadi's strong laws of large numbers for nonnegative random variables to the 2-dimensional case.
Keywords : positive quadrant dependent random variables, associated random variables, strong law of large numbers, 2-dimensional array of random variables
MSC numbers : 60F15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd